| Model Number |
MMT-722NAL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported that pump alarmed low battery, he changed the battery and pump did not turn on.Customer reported that pump was not bumped, dropped or exposed to moisture.Customer used energizer battery.Customer removed the battery, cleaned the battery contacts cap and compartment with a cotton swab and inserted a new battery.Pump did not turn on.Pump was returned for analysis.
Additional Manufacturer Narrative
Device monitored for several days and no blank display noted.Device received with normal operating current.Device passed displacement test and self test.Device passed off no.